Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AllsonWonderland

I'm on Accutane, and the Red Marks Are Horrible!

I know I'm not supposed to be putting any product on my skin. (Strangely enough, however, my dermatologist requested that I wash my face nightly with a 10% Benzoyl Peroxide wash).

Anyway. Every red mark I ever had seems to be even more red than before.

What the hell? Anything I could use to help diminish them?

Share this post


Link to post
Share on other sites

10% BP Wash is aggravating your red marks plus you're on accutane at the moment which makes your skin so so sensitive, you should switch to a gentle cleanser.

My dermatologist told me to stay away from any harsh products while I am on accutane like BP creams or any chemical based products. You just have to wait until you're post-accutane and results will show. Also, remember to moisturize after cleansing cause of dry skin while on accutane.

Edited by AlexQ

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×